High Quality Content by WIKIPEDIA articles! Antibiotic-associated
diarrhea (AAD) results from an imbalance in the colonic microbiota
caused by antibiotic therapy. Microbiota alteration changes
carbohydrate metabolism with decreased short-chain fatty acid
absorption and an osmotic diarrhea as a result. Another consequence
of antibiotic therapy leading to diarrhea is overgrowth of
potentially pathogenic organisms such as Clostridium difficile. It
is defined as frequent loose and watery stools with no other
complications. Probiotic treatment can reduce the incidence and
severity of AAD as indicated in several meta-analyses. However,
further documentation of these findings through randomized, double
blind, placebo- controlled trials are warranted.
Is the information for this product incomplete, wrong or inappropriate?
Let us know about it.
Does this product have an incorrect or missing image?
Send us a new image.
Is this product missing categories?
Add more categories.
Review This Product
No reviews yet - be the first to create one!